• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Pins and Needles...

S: 11st1lb C: 9st11lb G: 8st0lb BMI: 24.3 Loss: 1st4lb(11.61%)
#2
I haven't experienced that myself and it sounds like an unusual side effect. It might not even be directly related to LT so maybe mention it to your pharmacist on your next weigh in day and see if they have heard of that being a side effect and if they can recommend anything for it. Hope it doesn't last long hun xx
 

Jamsi

Full Member
S: 11st2lb C: 10st5lb G: 9st10lb BMI: 25.7 Loss: 0st11lb(7.05%)
#3
Cold hands and feet are common while on Lipotrim but not heard of pins and needles. My fingertips used to go numb sometimes.
 
S: 20st11lb C: 18st9lb G: 13st0lb BMI: 35.4 Loss: 2st2lb(10.31%)
#4
I've had the same thing! Mainly in my knees and elbows... Not quite like pins and needles but more of a tingly sensation.. I just put it down to losing weight so quickly....?
 
S: 12st10.0lb C: 12st5lb G: 11st0lb BMI: 26.3 Loss: 0st5lb(2.81%)
#5
Thanks guys, think it has gone a bit but still getting tingling sensations in my fingers! Hope it goes soon :)
 


Similar threads



Top